Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


White little spots on my skin
Sep 9, 2011

I have been in treatment for hiv for two years now and i suddenly started getting some white little spots on my skin, i live in a tropical area (Yucatan, MX) a doctor said it was caused by the exposure to the sun (im addict to swim)but im still worried cause they are not disappearing at all even when i have stopped swimming under the sun light.

Response from Dr. Frascino

Hi.

I can't diagnose the cause of your white spots over the Internet. It's possible that it's a common skin fungus: tinea versicolor. I'd suggest you consult a dermatologist. Most likely there is a simple and effective treatment for your spots.

Dr. Bob


Previous
Fear to death about HIV infection
Next
Nothing works to alleviate my fatigue

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement